# SDR UPS00232372

- Difficulty date: April 13, 2000
- Submitted: April 21, 2000
- Operation: Air carrier
- Aircraft: N947UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19722
- Aircraft time: 62,069 hours, 45,519 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Lap Joint
- Condition: Corroded
- Location: Fuselage Skin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, UPON ACCESSING AND REMOVAL OF UPPER SKIN DISCOVERED SKIN LAP AT STR 4 RT CORRODED.  REMOVED CORROSION ON UPPER SKIN LAP AT STR 4R AND REPAIRED PER BFG ER 99-6465.
